# SDR AALA200803153

- Difficulty date: December 21, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- Aircraft time: 45,795 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS FROM SEATS 19G TO 28G INOPERATIVE.  REPLACED BATTERY PACK AND CHARGING UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
